MathSciNet Relay Station
MathSciNet bibliographic data
MR1885686 (2002m:26021) 26D10
Qi, Feng; Zhang, Ying-Jie Inequalities for a weighted integral. Adv. Stud. Contemp. Math. (Kyungshang) 4 (2002), no. 2, 93–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement